# SDR DALA2019020600807

- Difficulty date: February 5, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 82,537 hours, 63,076 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 579-593
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON REPAIR DOUBLER SPLICE BTW L30 TO LL29R AND STA 593 TO 579 AT MID CARGO COMPARTMENT. DOUBLER SPLICE BTW L30 TO LL29R AND STA 593 TO 579 AT MID CARGO COMPARTMENT WAS REPLACED PER DC9 / MD80 SRM 53-14-2 FIG.3. (LP0933052)
